Asymptotic efficiency of estimation in the partial Koziol–Green model

UNCG Author/Contributor (non-UNCG co-authors, if there are any, appear on document)
Haimeng Zhang, Associate Professor (Creator)
The University of North Carolina at Greensboro (UNCG )
Web Site:

Abstract: In this paper, the convolution theorem and the minimax theorem for estimating the survival function in the partial Koziol–Green model (PKG) are presented. The result indicates that the partial Abdushukurov–Cheng–Lin (ACL) estimator in the PKG model is asymptotically efficient in the sense of being the least dispersed regular estimator. Consequently, the calculation shows that the ACL estimator in the KG model is also asymptotically efficient.

Additional Information

Journal of Statistical Planning and Inference, 124(2), 399 - 408
Language: English
Date: 2004
Partial ACL estimator, Asymptotic efficiency, Semiparametric model, Censoring, Survival function, Convolution theorem

Email this document to